RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1974, Volume 8, Issue 2, Pages 13–29 (Mi faa2326)  

This article is cited in 5 scientific papers (total in 6 papers)

Cohomologies of the Lie algebra of formal vector fields with coefficients in its adjoint space and variations of characteristic classes of foliations

I. M. Gel'fand, B. L. Feigin, D. B. Fuchs


Full text: PDF file (2574 kB)

English version:
Functional Analysis and Its Applications, 1974, 8:2, 99–112

Bibliographic databases:

Received: 10.12.1973

Citation: I. M. Gel'fand, B. L. Feigin, D. B. Fuchs, “Cohomologies of the Lie algebra of formal vector fields with coefficients in its adjoint space and variations of characteristic classes of foliations”, Funktsional. Anal. i Prilozhen., 8:2 (1974), 13–29; Funct. Anal. Appl., 8:2 (1974), 99–112

Citation in format AMSBIB
\Bibitem{GelFeiFuc74}
\by I.~M.~Gel'fand, B.~L.~Feigin, D.~B.~Fuchs
\paper Cohomologies of the Lie algebra of formal vector fields with coefficients in its adjoint space and variations of characteristic classes of foliations
\jour Funktsional. Anal. i Prilozhen.
\yr 1974
\vol 8
\issue 2
\pages 13--29
\mathnet{http://mi.mathnet.ru/faa2326}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=356082}
\zmath{https://zbmath.org/?q=an:0298.57011}
\transl
\jour Funct. Anal. Appl.
\yr 1974
\vol 8
\issue 2
\pages 99--112
\crossref{https://doi.org/10.1007/BF01078594}


Linking options:
  • http://mi.mathnet.ru/eng/faa2326
  • http://mi.mathnet.ru/eng/faa/v8/i2/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. L. Feigin, “Characteristic classes of flags of foliations”, Funct. Anal. Appl., 9:4 (1975), 312–317  mathnet  crossref  mathscinet  zmath
    2. D. B. Fuchs, “Finite-dimensional Lie algebras of formal vector fields and characteristic classes of homogeneous foliations”, Math. USSR-Izv., 10:1 (1976), 55–62  mathnet  crossref  mathscinet  zmath
    3. I. M. Gel'fand, I. Ya. Dorfman, “Hamiltonian operators and the classical Yang–Baxter equation”, Funct. Anal. Appl., 16:4 (1982), 241–248  mathnet  crossref  mathscinet  zmath  isi
    4. N. N. Bogolyubov, S. G. Gindikin, A. A. Kirillov, A. N. Kolmogorov, S. P. Novikov, L. D. Faddeev, “Izrail' Moiseevich Gel'fand (on his seventieth birthday)”, Russian Math. Surveys, 38:6 (1983), 145–153  mathnet  crossref  mathscinet  zmath  adsnasa
    5. M. V. Losik, “Characteristic classes of structures on manifolds”, Funct. Anal. Appl., 21:3 (1987), 206–216  mathnet  crossref  mathscinet  zmath  isi
    6. Khoroshkin A.S., “Characteristic Classes of Flags of Foliations and Lie Algebra Cohomology”, Transform. Groups, 21:2 (2016), 479–518  crossref  mathscinet  zmath  isi  elib  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:456
    Full text:193
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019